New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

curley
Veteran Member


Date Joined Mar 2005
Total Posts : 4305
   Posted 8/20/2006 7:33 PM (GMT -7)   
mad  Hi,I'm so sorry for not posting before now but not been feeling to good.
 
Ok for those who have read my post,I have seen my Neurolagist and i have inflamation of the nerves and I as well have inflamation in my musels as well and he told me that it what has been making me have sever pain in my leg's and I do not have MS.
 
I do have a few questions I was taking Lyrica and it did seem to help some what but I started having problems when it came to peeing and my Doc took me off of it to see if that was what is causing this and I have been off of it for almost two week's and lord behold that is what is causing it.I was just woundering if there were any one else here that has had happen to them because of this drug?
Thanks
Curley......
a.k.a.Mela...........


rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 8/20/2006 7:39 PM (GMT -7)   
Hey Mela

YAHOOOO!!!!! no MS!!!!! I'm sorry for u'r other dx and the severe pain u'r experiencing tho and hope the doc can get that all under control for u. I can't offer any info pertaining to u'r question, but wanted to give u congrats on the non-dx of ms! Hang in there and keep posting to let us know how u are.

rhonda

uppitycats
Veteran Member


Date Joined Jun 2005
Total Posts : 2135
   Posted 8/21/2006 4:33 AM (GMT -7)   
curley said...
mad  Hi,I'm so sorry for not posting before now but not been feeling to good.
 
Ok for those who have read my post,I have seen my Neurolagist and i have inflamation of the nerves and I as well have inflamation in my musels as well and he told me that it what has been making me have sever pain in my leg's and I do not have MS.
 
I do have a few questions I was taking Lyrica and it did seem to help some what but I started having problems when it came to peeing and my Doc took me off of it to see if that was what is causing this and I have been off of it for almost two week's and lord behold that is what is causing it.I was just woundering if there were any one else here that has had happen to them because of this drug?

So, did he tell you what is causing the inflammation of the nerves and muscles?  It's not enough to know that it's "inflammation". Without knowing the cause, you're still not being well treated.
 
I don't use any pain meds so can't be personally helpful. Some folks use something called neurotonin, which seems to be specifically made for nerve pain.
...I am not a doctor, nor health professional, and don't pretend to be one, here.....


Kimber
Veteran Member


Date Joined Jun 2005
Total Posts : 1852
   Posted 8/21/2006 11:56 AM (GMT -7)   
Hi Mela,

Thanks for updating us and sorry to hear you have not been feeling too good lately. I hope in time they get to the root cause for all the inflammation and you can start to feeling better. My husband was on Lyrica for a short time and while he didn't have any side effects with it, he stopped taking it because it wasn't really effective for him painwise. Since you had problems with Lyrica and it was effective for you, you could ask your doctor about neurontin. The two meds are very similar in treating pain. Good luck and let us know how you are doing.

Kimber
 
Allow Healing Well to continue to help others, clink link for details
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 13, 2017 2:35 AM (GMT -7)
There are a total of 2,904,692 posts in 318,782 threads.
View Active Threads


Who's Online
This forum has 158164 registered members. Please welcome our newest member, Sickaz.
198 Guest(s), 2 Registered Member(s) are currently online.  Details
NiceCupOfTea, Subdenis